Local Fractional and singular integrals on open subsets

  • Eleonor Harboure
  • Oscar SalinasEmail author
  • Beatriz Viviani


For a proper open set Ω immersed in a metric space with the weak homogeneity property, and given a measure μ doubling on a certain family of balls lying “well inside” of Ω, we introduce local operators of singular and fractional type and study their boundedness properties on weighted Lp(Ω), 1 ≤ p < ∞, for weights in local Muckenhoupt classes.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A]
    H. Aimar, Balls as subspaces of homogeneous type: on a construction due to R. Macías and C. Segovia, in Applied and Numerical Harmonic Analysis, Birkhäuser, Basel, 2010, pp. 25–36.Google Scholar
  2. [AM]
    K. F. Andersen and B. Muckenhoupt, Weighted weak type Hardy inequalities with applications to Hilbert transforms and maximal functions, Studia Math. 72 (1982), 9–26.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [H]
    L. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505–510.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [HSTV]
    E. Harboure, C. Segovia, J. L. Torrea and B. Viviani, Power weighted Lp-inequalities for Laguerre Riesz transforms, Ark.Mat. 46 (2008), 285–313.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [HSV]
    E. Harboure, O. Salinas and B. Viviani, Local maximal function and weights in a general setting, Math. Ann. 359 (2014), 609–628.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [LS]
    C.-C. Lin and K. Stempak, LocalHardy-Littlewoodmaximal operator, Math. Ann. 348 (2010), 797–813.MathSciNetCrossRefGoogle Scholar
  7. [M]
    B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207–226.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [MS]
    R. Macías and C. Segovia, A well behaved quasi-distance for spaces of homogeneous type, Trabajos de Matemática, Instituto Argentino de Matemáticas 32 (1981).Google Scholar
  9. [NS]
    A. Nowak and K. Stempak Weighted estimates for the Hankel transform transplatation operator, Tohoku Math. J. 58 (2006), 277–301.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [POS]
    O. Gorosito, G. Pradolini and O. Salinas, Boundedness of fractional operators in weighted variable exponent spaces with non doubling measures, Czechoslovak Math. J. 60 (2010), 1007–1023.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [PS]
    G. Pradolini and O. Salinas, Commutators of singular integrals on spaces of homogeneous type, Czechoslovak Math. J. 57 (2007), 75–93.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2019

Authors and Affiliations

  • Eleonor Harboure
    • 1
  • Oscar Salinas
    • 1
    Email author
  • Beatriz Viviani
    • 1
  1. 1.Instituto de Matemática Aplicada del Litoral CONICET-UNL, and Facultad de Ingeniería Química, UNLSanta FeArgentina

Personalised recommendations